Vol. 9, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
Other MSP Journals
Algebraic integers close to the unit circle

Artūras Dubickas

Vol. 9 (2020), No. 4, 361–370

We show that for each d 3 there is a monic integer polynomial P of degree d which is irreducible over  and has two complex conjugate roots as close to the unit circle as is allowed by the Liouville-type inequality.

irreducible polynomial, roots close to 1, Mahler measure, resultant
Mathematical Subject Classification 2010
Primary: 11C08
Secondary: 12D10
Received: 7 October 2019
Revised: 13 January 2020
Accepted: 27 January 2020
Published: 5 November 2020
Artūras Dubickas
Institute of Mathematics
Faculty of Mathematics and Informatics
Vilnius University